Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
This article is available for purchase or by subscription. See below.
Higher Hochschild cohomology of the Lubin–Tate ring spectrum

Geoffroy Horel

Algebraic & Geometric Topology 15 (2015) 3215–3252
Abstract

We construct a spectral sequence computing factorization homology of an d–algebra in spectra using as an input an algebraic version of higher Hochschild homology due to Pirashvili. This induces a full computation of higher Hochschild cohomology when the algebra is étale. As an application, we compute higher Hochschild cohomology of the Lubin–Tate ring spectrum.

PDF Access Denied

Warning:  We have not been able to recognize your IP address 54.156.90.21 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
factorization homology, Hochschild cohomology, little disk operad, Morava $E$ theory, Lubin–Tate spectrum, spectral sequence
Mathematical Subject Classification 2010
Primary: 55P43
Secondary: 16E40, 55P48
References
Publication
Received: 17 March 2014
Revised: 24 March 2015
Accepted: 6 April 2015
Published: 12 January 2016
Authors
Geoffroy Horel
Mathematisches Institut
Universität Münster
Einsteinstrasse 62
D-48149 Münster
Germany
http://geoffroy.horel.org